# SDR CA190403007

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 8209026
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT COMPARTMENT PACK HOT ILLUMINATED AND APPROX 1:30 MINS LATER EXTINGUISHED. LOST CONTROL ON PRESSURIZATION,  CABIN PRESS  WARNING LIGHT ILLUMINATED AT FL 210. UNABLE TO CONTROL PRESSURIZATION USING MANUAL MODE. AFTER REPLACEMENT OF MULTIPLE COMPONENTS FOUND REPLACED PFCSOV FAILED. PFCSOV LOCKED OPEN. A/C RETURNED TO SERVICE.
